Mohamed Kamal Aouf
Mohamed Kamal Aouf
Prof. Of Pure Mathematics, Mansoura University
Dirección de correo verificada de mans.edu.eg - Página principal
Título
Citado por
Citado por
Año
New subclasses of bi-univalent functions
BA Frasin, MK Aouf
Applied Mathematics Letters 24 (9), 1569-1573, 2011
3912011
Starlike function of complex order
MA Nasr, MK Aouf
J. Natur. Sci. Math 25 (1), 1-12, 1985
2511985
A certain fractional derivative operator and its applications to a new class of analytic and multivalent functions with negative coefficients
HM Srivastava, MK Aouf
Journal of Mathematical Analysis and Applications 171 (1), 1-13, 1992
1321992
New criteria for meromorphic -valent starlike functions
MK Aouf, HM Hossen
Tsukuba Journal of Mathematics 17 (2), 481-486, 1993
1171993
Coefficient estimates for certain classes of analytic functions
S Owa, J Nishiwaki
J. Inequal. Pure Appl. Math 3 (5), 1-5, 2002
882002
On a certain class of meromorphic univalent functions with positive coefficients
MK Aouf
Rend. Mat.,(7) 11, 209-219, 1991
861991
Coefficient estimates of new classes of q-starlike and q-convex functions of complex order
TM Seoudy, MK Aouf
J. Math. Inequal 10 (1), 135-145, 2016
772016
On a subclass of np-valent prestarlike functions
MK Aouf, AO Mostafa
Computers & Mathematics with Applications 55 (4), 851-861, 2008
702008
On convex functions of complex order
MA Nasr, MK Aouf
Mansoura Sci. Bull. Egypt 9, 565-582, 1982
691982
New criteria for multivalent meromorphic starlike functions of order alpha
MK Aouf
Proceedings of the Japan Academy, Series A, Mathematical Sciences 69 (3), 66-70, 1993
681993
On Some Results for $ lambda $-spirallike and $ lambda $-robertson Functions of Complex Order
MK Aouf, FM Al-Oboudi, MM Haidan
Publications de l'Institut Mathématique 77 (97), 93-98, 2005
642005
A unified presentation of some classes of meromorphically multivalent functions
HM Srivastava, HM Hossein, MK Aouf
601999
Certain subclasses of meromorphically multivalent functions associated with generalized hypergeometric function
MK Aouf
Computers & Mathematics with Applications 55 (3), 494-509, 2008
582008
On some results for starlike functions of complex order
M Obradovic, MK Aouf, S Owa
Publ. Inst. Math.(Beograd)(NS) 46 (60), 79-85, 1989
581989
A new criterion for meromorphically p-valent convex functions of order alpha
MK Aouf, HM Srivastava
Math. Sci. Res. Hot-Line 1 (8), 7-12, 1997
551997
Meromorphic multivalent functions with positive and fixed second coefficients
HE DARWISH, MK AOUF
Mathematica japonicae 46 (2), 231-236, 1997
541997
On a subclass of strongly starlike functions
MK Aouf, J Dziok, J Sokół
Applied mathematics letters 24 (1), 27-32, 2011
512011
On a class of p-valent starlike functions of order α
MK Aouf
International Journal of Mathematics and Mathematical Sciences 10, 1987
481987
On certain subclasses of meromorphically starlike functions with positive coefficients
MK Aouf, SB Joshi
Soochow Journal of Mathematics 24 (2), 79-90, 1998
431998
Some families of starlike functions with negative coefficients
MK Aouf, HM Srivastava
Journal of mathematical analysis and applications 203 (3), 762-790, 1996
431996
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20